|I need Peace of Mind-Please Help
Mar 21, 2008
I had a few sexual relationships in the past. Have now refrained from them for more than 12 months and also got tested for HIV 6 months back and was tested Negative also. Am now married and am very happy. However - since the last 1 month - i get a reddish discharge when i ejaculate which has been giving me sleepless nights and reminds of my bad past days. Consulted a urologist who saw my sonography reports and CBC reports and said there was nothing to worry BUT am shit scared. He has given a medicine called FINAST for 10 days and surprisingly whenever once in 2 months when the problem occurs and i consult him - the ejaculation is back to normal - milky white without any gel like debris in it. I am getting a final HIV test done on Monday to be safe and get rid of all tensions since it is affecting my marriage life. I want to know that will the medicine I am taking affect the test resuls. I mean to say - will it not hide the detection of the hiv virus(only if present) and result in a false test result or the intake of the medicine will have no effect on the test results at all. Please let me know. I wish to keep my wife and family happy and not let them get affected. Shall be grateful to you - now and always.
Response from Dr. Frascino
This forum is dedicated to HIV-positive folks, particularly those who have concerns related to fatigue and/or anemia. Questions related to HIV transmission, prevention, safer sex, HIV testing and risk should be sent to Dr. Bob at his "Safe Sex and HIV Prevention" expert forum. Please resubmit your question there using the same title and add the phrase, "resubmitted form the Fatigue and Anemia Forum." Thank you.
herpes zoster at 14 months?
eyebrows & lashes loss
- Will Z Pack Take Care Of Bacterial Vaginosis?
- When Should You Get Tested For Chlamydia Again After Treatment?
- What Pills Can You Take To Get Rid Of Bacterial Vaginosis Or A Yeast Infection?
- What Medicine Is Used To Cure Gonorrhea?
- What Happens If Gonorrhea Is Left Untreated?
- Topical Cream For Shingles And Nerve Pain
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.